フォロー
Adam Paweł Wojda
Adam Paweł Wojda
Profesor matematyki, Akademia Górniczo-Hutnicza
確認したメール アドレス: agh.edu.pl
タイトル
引用先
引用先
The Geng-Hua Fan conditions for pancyclic or Hamilton-connected graphs
A Benhocine, AP Wojda
Journal of Combinatorial Theory, Series B 42 (2), 167-180, 1987
491987
On self‐complementation
A Benhocine, AP Wojda
Journal of graph theory 9 (3), 335-341, 1985
251985
Triple placement of graphs
M Woźniak, AP Wojda
Graphs and Combinatorics 9 (1), 85-91, 1993
211993
Self-complementary hypergraphs
A Wojda
Discussiones Mathematicae Graph Theory 26 (2), 217-224, 2006
192006
Hamiltonian cycles through matchings
ΑP Wojda
Demonstratio Mathematica 21 (2), 547-554, 1988
191988
Mutual placement of bipartite graphs
JL Fouquet, AP Wojda
Discrete mathematics 121 (1-3), 85-92, 1993
181993
On Stable Graphs with Small
JL Fouquet, H Thuillier, JM Vanherpe, AP Wojda
the electronic journal of combinatorics, P50-P50, 2012
172012
On (Kq, k) vertex stable graphs with minimum size
JL Fouquet, H Thuillier, JM Vanherpe, AP Wojda
Discrete Mathematics 312 (14), 2109-2118, 2012
162012
On the existence of specified cycles in a tournament
A Benhocine, AP Wojda
Journal of graph theory 7 (4), 469-473, 1983
151983
A note on k-uniform self-complementary hypergraphs of given order
A Szymański, A Wojda
Discussiones Mathematicae Graph Theory 29 (1), 199-202, 2009
122009
Hamiltonian path saturated graphs with small size
A Dudek, GY Katona, AP Wojda
Discrete applied mathematics 154 (9), 1372-1379, 2006
122006
ON HIGHLY HAMILTONIAN GRAPHS.
Z Skupien, W AP
111974
Self-complementing permutations of k-uniform hypergraphs
A Szymański, AP Wojda
Discrete Mathematics and Theoretical Computer Science 11 (1), 117--123, 2009
92009
Bipartite graphs with every matching in a cycle
D Amar, E Flandrin, G Gancarzewicz, AP Wojda
Discrete mathematics 307 (11-12), 1525-1537, 2007
82007
On the existence of D (n, p) in directed graphs
A Benhocine, AP Wojda
Ann. Discrete Math 17, 47-52, 2012
72012
On isomorphic linear partitions in cubic graphs
JL Fouquet, H Thuillier, JM Vanherpe, AP Wojda
Discrete mathematics 309 (22), 6425-6433, 2009
72009
A condition for a graph to contain k-matching
AP Wojda
Discrete mathematics 276 (1-3), 375-378, 2004
72004
P~ m-saturated bipartite graphs with minimum size
A Dudek, AP Wojda
Discuss. Math. Graph Theory 24 (2), 197-211, 2004
72004
Orientations of hamiltonian cycles in large digraphs
AP Wojda
Journal of graph theory 10 (2), 211-218, 1986
71986
Cyclic partitions of complete uniform hypergraphs.
A Szymanski, AP Wojda
The Electronic Journal of Combinatorics [electronic only] 17 (1), Research …, 2010
62010
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20